# SDR CWQD201103

- Difficulty date: December 31, 2010
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800180
- Aircraft time: 2,531 hours, 1,706 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5117102
- Part serial: K0391
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED MX, THE LT ENGINE HYD PUMP WAS REPLACED DUE TO INTERNAL LEAKAGE.
